MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG80184
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is return for the one malfunction.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80184.Pta balloon dilatation catheter allegedly experienced break, retraction problem, and material rapture.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is (b)(6) years of age, the gender is female; however, the weight was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80184, pta balloon dilatation catheter, allegedly experienced break, retraction problem, and material rupture.This report was received from a single source.This event involved a patient with no reported patient injury.The patient is 61 years of age, the gender is female; however, the weight was not provided.
 
Additional Manufacturer Narrative
H10: the device was returned for evaluation.The company is still investigating the issue at this time.The devices is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80184, pta balloon dilatation catheter, allegedly experienced break, retraction problem, and material rupture.This report was received from a single source.This malfunction involved a patient with no reported patient injury.The patient is 61 years of age, the gender is female; however, the weight was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction is unknown, therefore the manufacturing review could not be conducted.The device was returned for evaluation.The evaluation of the device confirmed for break and retraction issue, however, it is inconclusive for balloon rupture.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8816685
Report Number2020394-2019-01743
Device Sequence Number3027582
Product Code LIT
UDI-Device Identifier00801741060878
UDI-Public(01)00801741060878
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG80184
Device Catalogue NumberATG80184
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
12/31/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/12/2019
01/07/2020
Patient Sequence Number1